# SDR UALA2013062004279

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 63,062 hours, 23,973 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER HAS MATERIAL HANGING OUT BETWEEN THRUST REVERSER AND COMMON NOZZLE.   THE MATERIAL MISSING IS APROX 32 X 40 OR 1280 SQ INCHES.  MESH TRIMMED.
